Some remarks on three-point and four-point BVP's for second-order nonlinear differential equations

Kwong, Man Kam and Wong, James S. W.: Some remarks on three-point and four-point BVP's for second-order nonlinear differential equations. Electronic journal of qualitative theory of differential equations : special edition, (1) 20. pp. 1-18. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_020_001-018.pdf

Download (175kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 20
Page Range: pp. 1-18
ISSN: 1417-3875
Uncontrolled Keywords: Fixpont-elmélet, Többpontos határérték probléma, Másodrendű differenciálegyenlet
Additional Information: Bibliogr.: p. 16-18.
Date Deposited: 2017. May. 19. 09:50
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42799

Actions (login required)

View Item View Item